Auditing the High-Frequency Lines: Are They Truly High Frequency?

Metro Transit has 14 lines that they advertise as high-frequency. According to Metro Transit, these lines, or the portions of them that are high-frequency, will have service every 15 minutes from 6 AM to 7 PM on weekdays, and from 9 AM to 6 PM on Saturdays. But do they?

High Frequency: 14 routes with no more than 15 minutes between trips

The high frequency network standard, per Metro Transit

To find out, I checked out each of the 14 lines to see if they meet that standard. For the sake of testing, my guideline was that I must be able to, based on the scheduled timetable starting March 9, 2019, arrive at any timepoint along the high-frequency portion of a route during the designated high-frequency hours and be able to board a bus or train within 15 minutes. There’s three lists:

  • Definitely High Frequency: there’s no point along the high-frequency portion of the route where I would wait for more than 15 minutes, based on the schedule, for a bus or train
  • Technically Not High-Frequency: usually there’s a bus scheduled every 15 minutes, but there’s a few runs (typically on the edge of high-frequency hours) where at least one timepoint has a bus less often than every 15 minutes, but at least every 20 minutes.
  • Practically Not High-Frequency: There’s at least one timepoint, during high-frequency service, where I’d arrive at a stop and have to wait more than 20 minutes for a scheduled bus, or there’s numerous times during high-frequency service where at least one time point has a 15+ minute gap during weekdays.

Let’s dig in! A quick disclaimer: There’s likely some frequencies I missed, and there’s a chance I did some math wrong in my head. Sadly, there’s enough different times where the routes don’t meet the standard that one or two errors on my end likely wouldn’t bump the route to true 15-minute frequency.

Definitely High Frequency

Technically Not High-Frequency

  • Route 2 – On weekdays, there’s a 20 minute gap at 6 AM-ish eastbound between Franklin Ave. Station and the end of the high-frequency portion. Westbound there’s a similar 19-minute gap between Riverside/25th and Hennepin/Franklin. By 6:30 the high frequency portion is at 10-minute or so frequencies. The final eastbound bus during high-frequency hours leaves Hennepin/22nd at 6:59 PM, with the next bus 16 minutes later. On Saturdays, there’s up to a 20-minute gap from 9 AM to 9:20 AM at Franklin/Nicollet and Hennepin/Franklin.
  • Route 6 – On weekdays, there’s a 17-minute gap southbound between the Hennepin/Franklin and Hennepin/36th stops just after 6:00 AM.
  • Route 10 – On weekdays, the first bus northbound after 6 AM at Central/51st doesn’t arrive until 6:18 AM. There’s also 16-minute gaps north of Central/Lowry until around 7 AM. Southbound, 16-17 minute frequencies start on weekdays just after 6 PM from Central/51st down the entire route until around 7 PM. On Saturdays, northbound there’s 16 minute gaps during the 9 AM hour along the entire route, with multiple between Central/41st and Central/51st. There’s also another 16-minute gap around 10:40 AM at the same stops. Southbound there’s a 16-18 minute gap around 10:15 AM at the Convention Center and the Leamington Ramp. There’s also an 18 minute gap along the entire high-frequency section, starting at Central/51st around 5:20 PM.
  • Route 19 – This one is so close to definitely high-frequency, and it is on weekdays! On weekends northbound there’s 16 minutes between the 9:33 and 9:49 AM departures, which extends toMetro Transit sign for Stop 11791 at Payne and Magnolia17 minutes by Penn/Lowry. There’s also 18 minutes between the 4:45 and 5:03 PM departures. Southbound there’s 16 minutes from Penn/Lowry from 11:45 AM to 12:01 PM, again from 12:16 – 12:32 PM, and again from 12:32 to 12:48 PM. There’s more at various times throughout the afternoon, and they can extend throughout the entire route.
  • Route 64 – Eastbound weekdays there’s a 16-minute gap around 6:20 AM and 11:15 AM east of downtown, along with a 16-minute gap between 6:53 – 7:09 PM at Smith Ave. Ramp. Westbound there’s a 16-minute gap downtown between 6:25 and 6:41 AM from Wall/East 7th, a full-route 16-17 minute gap starting at Maryland/Clarence between 6:24 – 6:40 AM, a 16-minte gap at Maryland/Clarence between 9:30 – 9:46 AM, and full-route gaps of up to 19 minutes right around 7 PM at the end of high-frequency hours. Saturdays eastbound there’s a 16-minute gap at Maryland/Clarence between 9:48 – 10:04 AM, and starting at Payne/Geranium between 10:43 – 10:59 AM. Saturdays westbound there’s a 16-minute gap east of downtown around 5:00 PM.
  • Route 515 – Eastbound weekdays there’s up to 19-minute gaps at 6 AM east of 66th/Nicollet. There’s 16 minute gaps at Southdale after the 5:35 PM departure, and from Southdale through 66th/35W at the 5:51 PM departure. Westbound weekdays there’s a 16-minute gap starting at 66th/Portland from 4:43 – 4:59 PM all the way to Southdale, and between 66th/35-W and Southdale just before 10:00 AM and just before 11:45 AM. There’s also a 20-minute gap starting at 6:58 PM at 66th/Portland. Saturdays eastbound there’s a 17-minute gap along the full high-frequency portion, starting between 9:15 – 9:32 AM at Southdale. Westbound there’s a 16-minute gap along the full route, starting at 66th/Portland between 10:03 – 10:19 AM, and again from 10:34 – 10:50 AM.

Practically Not High-Frequency

  • Route 5 – On weekdays, there’s a 17 minute gap northbound around 4 PM from Chicago/56th and Chicago/38th. There’s a similar gap (this one 19 minutes) around 4:45 PM, and again around 5:20 PM. Southbound, there’s a gap between Chicago/38th and Chicago/56th for up to 21 minutes at 6 AM. There’s similar 16-17 minute gaps around 7:45 AM, around 8:10 AM, and around 8:40 AM. In the afternoon, there’s more 16-19 minute gaps between Chicago/38th and Chicago/56th around 3:50 PM, 4:20 PM, and 5:00 PM. On Saturdays there’s a 16-minute gap southbound between Chicago/38th and Chicago/56th around 9:15 AM, and the entire route has a 17-minute gap between the 5E leaving Fremont/Broadway at 10:49 AM and the 5B leaving at 11:06 AM.
    This one was close between technically not high-frequency and practically not high-frequency. The numerous gaps from 38th to 56th, especially during rush hours, pushed it to practically not high-frequency. If this route only was considered high-frequency to 38th, it’d be technically not high-frequency only due to the 17-minute gap once on Saturday.
  • Route 11 – the route that caused me to write this post! Northbound, there’s a 18-19 minute gap starting in downtown on the runs just after 6 AM. There’s also a 16-minute gap along the entire route between the 9:20 AM and 9:36 AM departures from Nicollet/46th. This happens again at 11:05 AM and 11:21 AM, and again at 11:35 AM and 11:51 AM. There’s another 16-17 minute gap north of downtown around 2 PM, again at Grand/29th between 2:23 and 2:39 PM, and again between 5:48 and 6:04 PM. Even worse, there’s 31 minutes between the 6:35 PM departure from Nicollet/46th and the 7:06 PM departure, leaving that gap during high-frequency hours all the way to downtown. Southbound, there’s 16-minute gaps along the entire high-frequency portion around the 6 AM hour, one north of downtown between the 7:05 and 7:21 AM departures from Grand/29th, again along the entire route throughout the 8 AM hour (worse south of downtown,) again throughout the route at the 10 AM hour, the 11 AM hour, between the 2:22 and 2:38 PM departures at Grand/29th, and sporadically throughout the evening rush (4 PM – 7 PM.)
    Saturdays northbound out of downtown there’s a 17-20 minute gap around 9 AM, a 16-minute gap along the entire route northbound between the 1:14 and 1:30 PM departures from Nicollet/46th, between the 3:30 and 3:46 PM departures, and between the 5:15 and 5:31 PM departures. Southbound there’s similar 16-minute frequencies throughout the 9 AM hour, between the 11:28 and 11:44 AM departures from Grand/29th, and north of downtown between the 4:00 and 4:16 PM departures.
    Given its current schedule, this route should not be considered high-frequency. There’s far too many small 16-20 minute gaps and a giant 31 minute gap near the end of weekday high-frequency service.
  • Route 18 – On weekdays, northbound there’s a 16-17 minute gap between 6:26 and 6:42 AM at Nicollet/66th, between 7:30 and 7:47 AM, between 9:59 and 10:15 AM, between 11:00, 11:16, and 11:32 AM (this particular one also goes upline between around 11:20 AM at Nicollet/38th and Nicollet/32nd,) between 12:45 and 1:01 PM (again upline at Nicollet/38th and Nicollet/32nd,) between 1:30 and 1:46 PM, between 2:20 and 2:36 PM (upline as well,) between 4:24 and 4:40 PM, between 5:11 and 5:28 PM, and multiple frequencies between 5:42 and 6:54 PM. Southbound there’s a 16-17 minute gap at Nicollet/32nd south around 6:10 AM and around 7:20 AM. At Nicollet/66th there’s 16-minute gaps after the runs at 8:50, 9:20, 10:06, and 11:22 AM. Afternoon that same 16-17 minute frequency strikes after 12:03, 12:19, 1:50, 2:07, 2:24, 3:16, 4:16, 4:46, and 6:12 PM frequencies. There’s also a 16-17 minute gap at Nicollet/32nd and Nicollet/38th around 1:40, 4:00, 4:35, and 6:00 PM, and at Nicollet/38th at 2:40 PM.
    On Saturdays, there’s numerous 16-17 minute gaps at Nicollet/66th, Nicollet/38th, and Nicollet/32nd. For the sake of brevity I’m leaving out listing them all.
    This route suffers from the same problem the 5 does – there’s a portion that simply doesn’t get full 15-minute or better frequency and instead is left with 16-17 minute frequency. It also suffers from having a branch a few blocks off that, while giving the corridor better-than-15 minute frequencies, gives the high-frequency portion that it deviates from 16-17 minute frequencies during that deviated time. A bit of additional frequency on the route, or eliminating the deviation on Grand and using that to extend true 15-minute frequency to 66th, would bring this route to definitely high-frequency status.
  • Route 21 – When they cut the frequencies back in December, they never updated the length of the high-frequency portion. Thus, east of Lake St/Midtown station on weekday afternoons and Saturday morning frequency is only 20 minutes or so. Outside of that, there’s an 18-minute gap weekdays eastbound just after 6 AM from Chicago/Lake Transit Center east, a 16-minute gap from 6:51 – 7:07 AM from Lake/Lyndale east.
    Metro Transit really needs to update their map to reflect the reduced frequency east of Lake St./Midtown station. Not even having the map updated on the printed 21 schedule, which was updated with the schedule changes just a few months ago, is a glaring oversight.
  • Route 54 – Weekdays westbound there’s a 16-minute gap from 6:33 – 6:49 AM at MOA, along with a gap from 10:12 – 10:28 AM from West 7th/Albion west and on the full high-frequency route westbound after the 1:27 and 1:43 PM departures from 6th/Cedar. There’s another 16-minute gap from 3:04 – 3:20 PM starting at W 7th/Maynard west.
    Saturdays eastbound there’s up to 30 minute gaps around 9 AM from West 7th/Albion east, around 1:30 PM there’s a 16-minute gap at the downtown stops., and there’s a 18-minute gap along the full route between the 2:55 – 3:13 PM departures from MOA, along with a 17-minute gap from 3:13 – 3:30 PM. Westbound on Saturday there’s 16-23 minute gaps around 9 AM starting at West 7th/Randolph, a 16-minute gap from W 7th/St. Clair west between the 11:43 – 11:59 AM departures, a 17-minute gap along the entire route between the 2:06 – 2:23 PM departures at 6th/Cedar, and up to 17-minute gaps right at the end of the high-frequency window on Saturdays until the airport.
    Some tighter bus turnarounds or additional buses would help here, especially during the Saturday morning window.

Metro Transit BusTL;DR: every route that isn’t a “rapid” route (either aBRT or LRT) fails to meet a strict high-frequency standard, and many don’t even meet a more forgiving standard.

Sure, all of this is interesting, but what does it mean on a practical sense? For me, it means three things:

  1. Trying to run a strict 15-minute-or-better standard with 15-minute frequency is bound to fail. There’s too many variables to travel time, bus utilization, and other factors for a 15-minute standard to be doable with 15-minute frequencies. A 12-minute frequency seems to be bare minimum, with 10-minute being a strong standard to absorb those operational fluctuations. This probably is part of the reason why the A Line feels better than our local routes; the entire route is frequent enough that even with operational fluctuations to the schedule it still comes every 10-or-so minutes.
  2. It’s important to make sure that the start/end times of the 15-minute (or whatever-minute standard is chosen) is such that the entire route can support that, and that buses are pushed out early enough that service is ramped up to that 15-minute-or-better frequency throughout the entire route by the start of the window, not just at the endpoints. Similarly, at midday service can’t be ramped down excessively, and in the evening service needs to be sustained long enough to keep 15-minute frequencies through the end of the window across the entire route. Quite a few of the abnormalities were during the first or last hour, and often over only portions of the route.
  3. The high-frequency-ness of the routes needs to be looked at and re-evaluated frequently. One option is to have the definition updated to reflect the on-the-ground changes (maybe “under 20 minutes”) and new routes added (for example, portions of the 3, 4, and 62 are about as high-frequency as the worst of the current high freuqency routes.) The other would be to aggressively remove routes from the network as soon as they dip below the standard, ideally using that as a talking point to legislators as to why we need to fund transit better (look at how much we’ve had to cut already!)

Hopefully, these situations can be improved, and we can get our high-frequency network back to high-frequency soon, for the good of transit riders across the metro!

Streets.mn is a non-profit and is volunteer run. We rely on your support to keep the servers running. If you value what you read, please consider becoming a member.

,

24 Responses to Auditing the High-Frequency Lines: Are They Truly High Frequency?

  1. Tcmetro March 14, 2019 at 10:11 am #

    There’s a few other routes that are close to Hi-Frequency standards, but need just a few improvements. Those are the 3, 4, 17, and 62.

    Some others planned for improvements are the 14, 22, 23, 63, 68, 74, and 724.

    If the Hi-Frequency Network could be improved to fix the gaps demonstrated in the article and the routes listed above, we would have a much better local bus network.

    • Tcmetro March 14, 2019 at 10:54 am #

      Forgot to mention that Metro Transit also plans to upgrade the 612 line to 15-minute frequencies when the Green Line extension opens.

  2. Karen March 14, 2019 at 10:12 am #

    I don’t know the psychology of it but 10 min pick ups seem a world of difference than 15 minute ones. If you told me Green Line would change to 5 min pick-ups down from 10 min, I would be “nice” but meh. If you told me it would go from 10 min to 15 min pickups, I would be ready to organize a strike, looking for pitchforks and torches.

    Having said that, if we had, say like 20 aBRT routes like the A-Line, gridded over most of Mpls/StP that ran every 5 minutes, so time at stations, especially when switching to different routes, would always be very small, I think people would be abandoning their cars in droves.

    • Jeb Rach
      Jeb Rach March 15, 2019 at 2:06 pm #

      Yeah. For me, there’s three to four levels of transit service:

      Schedule your day around it. This is the 60+ minute frequency lines, or rush hour-only lines. They don’t run often enough to be even remotely spontaneous (at best you memorize the schedule and plan around that.)
      Schedule your trip around it. These are the 16-30 minute lines that run all day every day. These ones I may not feel like I need to make sure to look way in advance to make sure my trip runs at all, but I’ll still be checking a schedule before heading out and verifying connection times to make sure I’m not stuck waiting on a street corner for a half-hour.
      Be spontaneous. These are the 10-15 minute lines where I can generally feel comfortable heading out whenever and know there’ll be the bus or train I need coming along soon. If I see a bus or train coming, though, I may run to it, especially if I’m running late or have a transfer to make.
      Always there, basically. This category comes up only because of my trip to Vancouver. In many places, the SkyTrain comes every 2-3 minutes. In those cases, I won’t even run if I see a train coming up – the next one comes along so quickly that I never felt like I had to worry about waiting for one. The ability to be able to just show up and either one was just pulling in or already in was wonderful.

  3. Alex Schieferdecker
    Alex Schieferdecker March 14, 2019 at 10:18 am #

    I’d hasten to add that one of the major benefits of the A-Line is the real-time updates on when the next bus is coming. One of the major liabilities of buses is that people don’t trust that they will come when and where they are supposed to. With light rail, you see the tracks, you see the station, you see the real time information, and your mind is set at ease. The A-Line doesn’t have tracks, but the landmark bus shelters and real time information give riders the assurance that they are in the right place and a bus is coming.

    That point aside, this is a good bit of analysis. In the US, we generally consider 15 minutes to be high frequency, but in Europe and Asia that standard would be laughed at. 10 minutes is a much better benchmark, for some of the reasons you outlined. As aBRT service is expanded, I hope to see the 10 minute service of the METRO system become the new goal for Metro Transit, and the funding allocated to achieve that goal.

    • Anne March 14, 2019 at 10:34 am #

      Yes yes yes, Alex! I know it’s an investment, but having real-time updates along the routes (and not just downtown) would go a long way to building trust in the system. And higher frequency trips overall.

      One note on the 54 – the Saturday morning schedule is particularly egregious because of the number of people who take it all the way to MOA. MOA opens at 10am on Saturdays (9:30 in summer) and 11am on Sundays, and running the bus every 30 minutes leading up to those times can lead to some tight rides. Not to mention being suuuuper late if you happen to miss the bus.

      • Brian B March 16, 2019 at 7:04 pm #

        54 and the eventual streetcar needs to solve its identity crisis. Saint Paul/MOA & Saint Paul/Airport are two very different markets. I would be for the creation of a route split; 54M bypasses airport loop and cuts minutes off ride time, 54A has a western end point of the airport and uses some dedicated buses with luggage racks. The Maplewood extension just confuses things even more.

    • Brian March 14, 2019 at 7:05 pm #

      Nextrip times are so unreliable it makes no sense to spend money on adding more signs.

      I have seen numerous times downtown where the signs say the bus is coming in eight minutes, or five minutes, or similar as I am stepping on board a bus that isn’t supposed to arrive for eight more minutes.

      Yesterday downtown, the bus was supposed to show up at 6:48 per the schedule. I arrived about 6:43. The sign showed 15 minutes, dropped to four minutes, went back up to six minutes, and changed a few more times erratically until the bus showed up at 6:58. The initial 15 minute estimate was right, but who believes that when it drops from 15 minutes to four minutes in one fell swoop?

      • Alex Schieferdecker
        Alex Schieferdecker March 15, 2019 at 4:02 pm #

        This is an argument for improving the system, not disregarding it.

        That being said, I have found the NexTrip information for the A-Line and the LRT lines to be highly accurate. It’s possible that the system is not working well for local routes in both downtowns, and the likely culprit for that is traffic congestion and stoplights. Adding more dedicated bus lanes and signal priority could help address that issue.

        • Brian March 15, 2019 at 5:22 pm #

          My point is to spend the money fixing a broken system instead of spending the money adding more signs that just display bad information.

  4. Karen E Sandness March 14, 2019 at 10:41 am #

    The #6 is high-frequency ONLY if you are traveling between the west side of the river and 39th and Sheridan Avenue South.

    If you live on the east side of the river or below 39th and Sheridan, (where the #6 splits into the Xerxes and France Avenue lines), you may wait 20-30 minutes for the next bus.

    If we had real frequent service and lines that didn’t fork like the Mississippi Delta but ran consistently on every arterial, I would seriously consider giving up my car. There are way too many “you can’t get there from here” situations, so I remain a reluctant driver.

    • Brittanie March 14, 2019 at 10:56 am #

      Split lines are ridiculous and too common in TC’s network. I used to be a 14 rider and having to wave at the 14E as it passed just to wait 20 more minutes for a 14C was infuriating, all because I happened to live a few more (far enough to be too far to walk) down the straight, lake-free Bloomington Ave. It makes no sense.

      • Matt Steele
        Matt Steele March 14, 2019 at 2:32 pm #

        I’m also in the “Abolish the 14E” camp even though I often use the (southbound-but-not) 14E to get to the (northbound) Blue Line.

    • Eric Ecklund March 14, 2019 at 11:01 am #

      Is the 6 technically high frequency between Southdale and Minnesota Drive since the branches meet up there?

      • Jeb Rach
        Jeb Rach March 14, 2019 at 11:40 am #

        No – since the deviations have different lengths/run times, the schedule fluctuates out of Southdale.

  5. Eric Ecklund March 14, 2019 at 11:29 am #

    Keep in mind they also market the Red Line as BRT even though headways are every 20 minutes (used to be every 15 minutes, but I don’t know if that was peak hour only or all day).

    • Sean Hayford Oleary
      Sean Hayford Oleary March 15, 2019 at 8:26 am #

      I agree, this was a very quick and weird watering down of the more vague “METRO” standard that they applied LRT, BRT, and aBRT lines.

      Maybe it was just a dud of a route for the first BRT (it was). But it’s unfortunate if the goal is to create a clear standard for what our “trunk highway” system of transit looks like to have 20-30 minute frequencies — and the main connection to the rest of the system be in a bleak smoky parking ramp basement.

  6. Schoettler March 14, 2019 at 11:44 am #

    The magic frequency is 10 minutes. More than this and dependability evaporates and people take their cars. Combine 10 minute frequency with real-time information (it really helps to know if there is going to be a delay) and it’s a sure winner. These two factors are the most important and explain why the A-Line is a success.

    But don’t forget the other factors: pre-payment of fares, so people step on and go with no delay; station-only stops set at significant distances, so you are not stopping at every corner; well-maintained platforms with protection from rain and cold, so you can survive while waiting, to name a few.

    The A-Line would be even better if there was true platform loading so people in wheelchairs or other difficulties could role right on like LRT. The extra time for lowering the drawbridge and tying up the wheelchair can significantly affect schedules and transfers.

    But ultimately, any transit vehicle running in traffic is going to encounter problems that cause delays.

  7. Scott March 14, 2019 at 6:26 pm #

    Just listened to Minneapolis city Council President Lisa Bender on the “Talking Headways” podcast. Most of the interview was regarding the Minneapolis 2040 Plan. She also discussed the challenge Minneapolis faces in terms of the regional transit system funding mechanism. Bender suggested that Minneapolis consider contributing $ to improve bus service in the City.

    On another note the City of Minneapolis has begun their 10-year Transportation Action Plan effort: go.minneapolismn.gov. This will involve creating a Minneapolis-focused transit vision. Streets.mn readers should attend workshops planned in April to provide input.

    • Andrew Evans March 15, 2019 at 12:02 pm #

      One of the biggest improvements that’s missing on their website (or that I didn’t see from my casual viewing) is enforcement of traffic laws. Start to crack down on speeding and reckless driving and it will be much safer to bike and walk in the city. Hopefully that can be a part of their planning.

      I’ll have to keep an eye out for those meetings.

  8. michaelparotti March 15, 2019 at 12:14 pm #

    The first thing that comes to mind is that a 10min frequency has such a huge impact on how much brainpower riders have to use when traveling. For instance, I lived in Chicago a couple years ago and because all the buses and trains were so frequent, I didn’t really have to plan my travel, even though I transferred twice on my commute to work. Meanwhile, I find myself spending a lot of time comparing arrival and departure times in the Twin Cities and trying to determine the transfer ramifications of taking a later bus in the event it is late.

    [I take the 21 semi-frequently and I use the Green Line and the 30 to get to work. The 30 doesn’t apply to this conversation, but it’s always worth mentioning how inconsistent it is.]

  9. Brian March 15, 2019 at 5:26 pm #

    Where would the millions of dollars come from to increase all these routes to 10 minute frequencies? How do we avoid having a bunch of empty buses running around? Build it and they will come?

  10. angela m March 18, 2019 at 1:44 pm #

    There are too many branches to make the bus useful .Metro Transit is most confusing system ,one of to be careful where to stand and wait for the buses depending on the branches.
    Buslines should be limited to 2 branches that are similar in length .
    14E leave 40mins gaps for other riders this branch is useless with hourly services.

    Metrotransit can have a very good network of HIGH FREQ Lines,24 lines by eliminating the redundant routes such as 7C on PLy Ave,27/39 /415 and all the UM routes which is mostly duplicated and improve the south end of 7,22 north ,14 north ,23
    ST Paul .
    Highland #134 can eliminated and use the money to improve frequencies on #63/68 south /74 in St Paul .
    3/4/62 already running every15mins but need to adjust the schedules

    Reduce the excessive branching :
    68 ABCDEFGJM
    6 ABCDEFKU
    18ACDGE
    4APBGL run the branches as feeder routes to Orange line at 46th St Station .No branch NE/South Mpls run 4B only in NE .
    9 run AN only ,no branch
    3 ABCESUK keep AB only
    5ABFME keep EB M only
    14ECBDLRGN ,keep D/N for N mpls and BC in South Mpls
    62ABCLD,run LD only .

    • Brian March 19, 2019 at 7:44 pm #

      What is redundant about the 7? It is the only route which goes into most of the North Loop. Sure, you could take the 14 down Washington, but getting from some place like the Acme Comedy Club to Washington Ave is difficult at best. You have to walk all the way to 5th Ave or 10th Ave to get to Washington. The buildings along Washington are either built with no space between them, or they have fences in the back

Note on Comments

streets.mn welcomes opinions from many perspectives. Please refrain from attacking or disparaging others in your comments. streets.mn sees debate as a learning opportunity. Please share your perspective in a respectful manner. View our full comment policy to learn more.

Thanks for commenting on streets.mn!